# SDR SWAA2020050543194

- Difficulty date: April 17, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR HAS A WORN STOP RING / REMOVED AND REPLACED FORWARD SERVICE DOOR ESCAPE SLIDE GIRT BAR PER AMM 25-66-01-000-803 AND AMM 25-66-01-000-804 STEP 8.B(1); 8.C(2A-D) 57803U 22APR20
